# SDR IPXA2015051989225

- Difficulty date: May 7, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 49,690 hours, 16,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 10 CRACK ON THE CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT FS 785.9 , RBL 11, REPAIR IAW SRM 57-10-10, REPAIR 2, REV 62, SRID : 3-3262898378 AND EO: B767-5310-57469-A.
